My gums Hurt 12-18 Hours After Taking Xanax. Why?
Asked by Adam Jones
When I Take Xanax (The Bars) About 12-18 Hours Later My Gums And Teeth Start To Hurt. Why??
The pain , kind of like itchy or just throbbing pain in my gums and teeth. It only last about 4 hours then goes away but it is a painful 4 hours , the pain in my mouth makes my head hurt so then I have mouth pain and head pain. This happens every time I take them . It did not use to do this but for the past year , it has started up. Any suggestions? Any thing I can do to advoid the tooth and gum pain? I may have to just stop taking them?
Thank you for your question and welcome to AnxietyConnection.com. Although the symptoms you have indicated are not listed as a typical side effect of Xanax, you should speak with your doctor about what you are experiencing.
Please contact your doctor before stopping the medications. It can be dangerous to stop this medication and it should be tapered rather than stopping abruptly.
For more information:
I hope this helps. Please let me know how you are doing.
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.